# SDR SWAA2023040723189

- Difficulty date: April 3, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 51,201 hours, 30,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY PACK M1695 I/A/W BOEING AMM 33-51-06-960-805; OPS CHECK NORMAL;[02] VERIFIED TASK C/W
